# SDR N6WA2016122501

- Difficulty date: December 25, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 13,585 hours, 10,618 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH IS LEAKING. CLEANED AND RE-LUBRICATED ESCAPE HATCH SEAL IAW AMM 12-21-00
